Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Anyone taking a PI

(1/3) > >>

frankva:
I started on tivakay and descovy. I had 0 problems with descovy, but get 6 hr severe headaches from tikavay. Do all integrase inhibitors cause headaches or dizziness? I took crixivan for years and never had any problems with it. Are the newer protease inhibitors with booster headache free? I'm thinking all integrase and nrtis affect the vascular and cause headaches or dizziness.

Jim Allen:
Hiya.

Sorry to hear about the headaches.

Tivicay DTG can trigger this in some people, that does not mean that you would have issues with all integrase inhibitors and not all integrase inhibitors are known for having this issue at the same levels of DTG.

All I can say is to work with your doctor, if you can't manage the issue and if they feel it's DTG related then switch. 

Best, Jim.

https://pubmed.ncbi.nlm.nih.gov/30899113/

https://www.poz.com/article/rate-tivicays-central-nervous-system-side-effects-greater-trials

frankva:
Thanks. It's definitely the tivikay. I was taking descovy before and no problems.

frankva:
I took crixivan for 20 years, great numbers and no side effects. I have tried sustiva NRTI and tivakay, integrase. Both terrible. Is anyone here still taking a PI and which is easiest as to no side effects.

Tonny2:



            ojo.          Hi there!!!, Iíve taken lots of PIs, never problems...right now I am taking darunavir/norvir (for 13 years) no headaches...talk to you doc and remember that everybody react different to the meds...I hope you find a solution to your problems... please keep us posted

Navigation

[0] Message Index

[#] Next page

Go to full version